# SDR AALA202202282248

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310Y138
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE WEAR IN SEAT TRACK LOCATED BETWEEN 480 TO 522 AND RIGHT BUTT LINE 45. REMOVED AND REPLACED SEAT TRACK PER AARD 51-00-05-1.
